Generalized circles in Weyl spaces and their conformal mapping

dc.authorid0000-0003-4478-8859
dc.contributor.authorÖzdeğer, Abdülkadiren_US
dc.contributor.authorŞentürk, Zelihaen_US
dc.date.accessioned2019-08-31T12:10:23Z
dc.date.accessioned2019-08-05T16:05:07Z
dc.date.available2019-08-31T12:10:23Z
dc.date.available2019-08-05T16:05:07Z
dc.date.issued2002-02
dc.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.description.abstractIn this paper, generalized circles in a Weyl space are defined and the system of differential equations satisfied by them is obtained. Furthermore, after having given the necessary and sufficient conditions for generalized circles to be preserved under a conformal mapping we obtained a covariant tensor of type (0, 4) which is invariant under such a conformed mapping.en_US
dc.description.versionPublisher's Versionen_US
dc.identifier.citationÖzdeğer, A. & Şentürk, Z. (2002). Generalized circles in Weyl spaces and their conformal mapping. Publicationes Mathematicae, 60(1-2), 75-87.en_US
dc.identifier.endpage87
dc.identifier.issn0033-3883
dc.identifier.issue1-2
dc.identifier.scopus2-s2.0-0036375477
dc.identifier.scopusqualityQ2
dc.identifier.startpage75
dc.identifier.urihttps://hdl.handle.net/11729/2061
dc.identifier.volume60
dc.identifier.wosWOS:000174348700007
dc.identifier.wosqualityQ3
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.indekslendigikaynakScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.institutionauthorÖzdeğer, Abdülkadiren_US
dc.language.isoenen_US
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.publisherKossuth Lajos Tudomanyegyetem, Matematikai Intezet Nagyerdeikoruten_US
dc.relation.ispartofPublicationes Mathematicaeen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectConformal mappingen_US
dc.subjectGeneralized circleen_US
dc.subjectGeneralized concircular mappingen_US
dc.subjectWeyl spaceen_US
dc.titleGeneralized circles in Weyl spaces and their conformal mappingen_US
dc.typeArticleen_US
dspace.entity.typePublication

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
2061.pdf
Boyut:
193.08 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Publisher's Version